MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Model Number IPN000137
Medical Device Problem Codes Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi number: (b)(4).
 
Event or Problem Description
It was reported " catheter did not fit trough the sheath.Catheter got stuck, tips looks pushed together.Proceeding procedure was harder, since they could not use 6fr material".The device was removed and replaced.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported " catheter did not fit trough the sheath.Catheter got stuck; tips looks pushed together.Proceeding procedure was harder, since they could not use 6fr material".The device was removed and replaced.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened psi kit for analysis.Signs-of-use were observed on the sheath surface and inside the sidearm.It was noted that the sheath and lidstock were returned severely folded inside the packaging.This resulted in slight bending to form on the sheath body; however, nothing severe enough to be considered a kink.It is being assumed that this bending occurred while in transit to the (b)(6) facility.No other defects or anomalies were observed on the opened sample.Likewise, no defects or anomalies were observed on the representative sample.The sheath length measured 17 5/8", which is within the specification of the sheath product drawing.The sheath inner diameter at the distal tip measured outer diameter measured 0.085", which is within the specification of the sheath product drawing.The sheath outer diameter measured 0.114", which is within the specification of the wrapped extrusion product drawing.The 6fr dilator from the representative sample was inserted through the sheath involved with this complaint.Little to no resistance was observed as the dilator passed completely through the sheath and locked into the hemostasis cap.Performed per ifu statement, "ensure dilator hub fully snaps into sheath cap".The sheath product drawing and the wrapped extrusion product drawing were reviewed as part of this complaint investigation.The ifu provided with the kit informs the user, "do not withdraw dilator until sheath is well within vessel to minimize the risk of sheath tip damage".The report of a catheter tight in sheath was not able to be confirmed through complaint investigation of the returned sample.Visual analysis did not reveal any defects or anomalies on the returned sample.Likewise, the sample met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19553776
Report Number9680794-2024-00601
Device Sequence Number15131221
Product Code DQY
UDI-Device Identifier00801902001856
UDI-Public(01)00801902001856(11)210714(17)260630(10)14F21F0588(21)
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberIPN000137
Device Catalogue NumberCL-07645
Device Lot Number14F21F0588
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer07/16/2024
08/13/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/24/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED; NONE REPORTED
Patient SexUnknown